# SDR SWAA040905

- Difficulty date: March 26, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 170 hours, 114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
